Besov algebras on Lie groups of polynomial growth

Tom 212 / 2012

Isabelle Gallagher, Yannick Sire Studia Mathematica 212 (2012), 119-139 MSC: Primary 22E99; Secondary 35A25. DOI: 10.4064/sm212-2-2

Streszczenie

We prove an algebra property under pointwise multiplication for Besov spaces defined on Lie groups of polynomial growth. When the setting is restricted to H-type groups, this algebra property is generalized to paraproduct estimates.

Autorzy

  • Isabelle GallagherInstitut de Mathématiques UMR 7586
    Université Paris VII
    175, rue du Chevaleret
    F-75013 Paris, France
    e-mail
  • Yannick SireUniversité Aix-Marseille and CNRS
    LATP, CMI
    39, rue F. Joliot-Curie
    F-13453 Marseille Cedex 13, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek